# SDR TIMA20090001

- Difficulty date: April 15, 2009
- Submitted: April 16, 2009
- Operation: Air carrier
- Aircraft: N99CA
- Make and model: Beech 99A
- Aircraft serial: U127
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Fitting
- Part number: 115620010101
- Condition: Cracked
- Location: Horiz Stab
- Part time: 37,554 hours, 51,954 cycles
- Component: Horiz Stab, Beech
- Component part number: 115620010305
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN UPPER CENTER TEE EXTRUSION AFT .75 INCH DURING MAINTENANCE.  CRACK WAS REPAIRED IN ACCORDANCE WITH HAWKER BEECHCRAFT FIELD REPAIR FR-CO-01905.
